MathSciNet Relay Station
MathSciNet bibliographic data
MR2366964 44A20 (28C20 81S40)
Chang, K. S.; Cho, D. H.; Kim, B. S.; Song, T. S.; Yoo, I. Sequential Fourier-Feynman transform, convolution and first variation. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1819–1838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement